# SDR CALA2023010200010

- Difficulty date: January 2, 2023
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 103,412 hours, 24,434 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Leaking
- Location: Rt Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RIGHT AFT LAV LEAKING BLUE WATER.CARPETS SOAKED RH AFT LAV LEAK INSPECTED. NO ISSUES NOTED.
